# SDR 06FDEA2053

- Difficulty date: May 29, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT MOD DOUBLER/RPR JUST FWD OF NR 10 RPR LOCATION SHEET AT 6 O`CLOCK STA 1581.  ACCOMPLISHED EA# 8-5330-95694.
